# SDR FDEA202411131674

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42707
- Aircraft time: 22,941 hours, 9,022 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Component: Aileron, Boeing
- Component part number: 113T610089G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING, INBD AILERON, UPPER OUTBD SURFACE HAS A LARGE AREA OF DELAMINATION. MWT REPAIRED LH INBD AILERON TOP SKIN AT WS. 520 MPN: (113T6100-89G) IN REF. TO 767 SRM 57-60-  01-2R FIG.201 SHEET. 6. THIS IS A MAJOR REPAIR.
